Inicio Biblioteca Complutense Catálogo Cisne Colección Digital Complutense

Nuevo número de la Revista Matemática Complutense (Vol.33, Núm. 2 de mayo de 2020)

Puesto el 4 de Junio de 2020 a las 11:48

Revista MatemÃÂÂÂÃ

Nuevo número de la Revista Matemática Complutense (Vol.33, Núm.2 de mayo de 2020)

Ya está disponible la versión electrónica del Vol. 33, Num. 2, de mayo de 2020, de la Revista Matemática Complutense en la pagina web https://link.springer.com/journal/13163/33/2. El numero consta de los siguientes artículos:

In this issue (11 articles)

  1. No Access

    OriginalPaper

    Non-positive and negative at infinity divisorial valuations of Hirzebruch surfaces

    Carlos Galindo, Francisco Monserrat... Pages 349-372
  2. No Access

    OriginalPaper

    Matrix algebra of sets and variants of decomposition complexity

    Jerzy Dydak Pages 373-388
  3. No Access

    OriginalPaper

    Eigenvalue comparisons in Steklov eigenvalue problem and some other eigenvalue estimates

    Yan Zhao, Chuanxi Wu, Jing Mao, Feng Du Pages 389-414
  4. No Access

    OriginalPaper

    Gleason parts for algebras of holomorphic functions in infinite dimensions

    Richard M. Aron, Verónica Dimant, Silvia Lassalle... Pages 415-436
  5. No Access

    OriginalPaper

    Extrapolation to Herz spaces with variable exponents and applications

    Kwok-Pun Ho Pages 437-463
  6. No Access

    OriginalPaper

    Differentiability of the functions of the generalized Takagi Class

    Juan Ferrera, Javier Gómez Gil Pages 465-493
  7. No Access

    OriginalPaper

    Reproducing kernel for elastic Herglotz functions

    T. Luque, M. C. Vilela Pages 495-525
  8. No Access

    OriginalPaper

    Triebel-Lizorkin-Morrey spaces associated to Hermite operators

    Nguyen Ngoc Trong, Le Xuan Truong, Tran Tri Dung... Pages 527-555
  9. No Access

    OriginalPaper

    Perturbation of eigenvalues of the Klein-Gordon operators

    Ivica Nakić, Krešimir Veselić Pages 557-581
  10. No Access

    OriginalPaper

    Extremal bounded complete trajectories for nonautonomous reaction-diffusion equations with discontinuous forcing term

    Tomás Caraballo, José A. Langa, José Valero Pages 583-617
  11. No Access

    OriginalPaper

    Resolvent estimates for the magnetic Schrödinger operator in dimensions ≥2

           Cristóbal J. Meroño, Leyter Potenciano-Machado... Pages 619-641

Por otra parte, si deseas ver los artículos aceptados pendientes de publicación, puedes hacerlo en el enlace: http://link.springer.com/journal/13163/onlineFirst/page/1 y para artículos publicados antes del año 2010, puedes consultar en la página web alojada en la Facultad de Matemáticas (http://www.mat.ucm.es/serv/revmat/) y en el servidor Open acces de la Complutense (http://revistas.ucm.es/index.php/REMA/issue/archive)

Bookmark and Share

Comentarios - 0

No hay comentarios aun.


Universidad Complutense de Madrid - Ciudad Universitaria - 28040 Madrid - Tel. +34 914520400
[Información - Sugerencias]